Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Had flesh colored bumps forming around my anus. Are these herpes? Is this the cause for concern?

I have had flesh colored bumps forming around my anus for the past couple months. I first realized a couple bumps 2 months ago due to some blood I found on tissue paper from wiping. my question is can this be herpes? isnt a TWO month outbreak unusual? I am a straight male who has never had anal sex. soo how are these bumps on my anus? thanks
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response

Thank you for the query.

Herpes bumps rather grow slowly and does not get fleshy color. Usually does not cause any bleeding either.
Your bumps are most likely hemorrhoids. Hemorrhoids usually have flesh like color as it contains veins. It can also bleed so the bright fresh blood is present on the surface of the stool or toilet paper.
Hemorrhoids are more prone to appear due to constipation, low physical activity, bad diet.
I suggest you to try such treatment:
- avoid constipation - increase fiber rich products and mineral water intake
- do not push hard on stool
- wash your rectum after every stool
- have sitz baths with Quercus Cortex twice a day
- use OTC suppositories for hemorrhoids
Such treatment wont make your hemorrhoids to disappear, however it should make them less visible in a week or so.
Sooner or later you will need surgery for it.

Hope this will help.
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor